RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1432–1442 (Mi zvmmf5941)  

This article is cited in 2 scientific papers (total in 2 papers)

The finite difference eigenvalue problem for fourth-order elliptic operator

V. G. Prikazchikov

Kiev

Full text: PDF file (951 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 89–99

Bibliographic databases:

UDC: 518.517.944/.947
MSC: Primary 65N25; Secondary 35J30, 35P15, 31A30
Received: 31.10.1975
Revised: 10.06.1977

Citation: V. G. Prikazchikov, “The finite difference eigenvalue problem for fourth-order elliptic operator”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1432–1442; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 89–99

Citation in format AMSBIB
\Bibitem{Pri77}
\by V.~G.~Prikazchikov
\paper The finite difference eigenvalue problem for fourth-order elliptic operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1432--1442
\mathnet{http://mi.mathnet.ru/zvmmf5941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0468229}
\zmath{https://zbmath.org/?q=an:0436.65077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 89--99
\crossref{https://doi.org/10.1016/0041-5553(77)90175-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5941
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Prikazchikov, “Asymptotic estimate of the accuracy of the discrete spectral problem of a fourth-order equation”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 26–32  mathnet  mathscinet  zmath  isi
    2. V. G. Prikazchikov, “The leading term of the error expansion for eigenvalues of a discrete analogue of a fourth-order elliptic operator”, Comput. Math. Math. Phys., 32:7 (1992), 897–905  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020